# SDR MWEA011361

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,953 hours, 60,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Dented
- Location: Station 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STATION 330, LONGERON 26 APPROXIMATELY 1 1/4 INCH BY .046 DEEP RIGHT HAND SIDE.  --  REMOVED DAMAGE, INSTALLED INTERNAL DOUBLER AND FLUSH PLUG.
